# SDR UPS99228756

- Difficulty date: February 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N931UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19858
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fitting
- Part number: 65999091725
- Condition: Cracked
- Location: Lt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, LT MLG FWD TRUNNION AFT SPAR SUPPORT CRACKED.  REMOVED CRACKED FITTING AND INSTALLED NEW FITTING PER SRM 51-30-1, AND DWG 65-19297.
